# SDR SWAA2022041886086

- Difficulty date: March 22, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel Support
- Part number: 116A530138
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL SUPPORT AT SS 75.0 HAS CORROSION ON VERTICAL FLANGE / [01] NO ALLOWABLE DAMAGE ENTRY FOUND IN SRM; PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9 C.;[02] REMOVED AND REPLACED RT WING L/E PANEL SUPPORT PN 116A5301U38 AT SS 75.0 IAW SRM 51-40-02 AND IPC 57-40-00-17.;[03] INSPECTION COMPLETE
